# SDR IXXA20240419024

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 89,279 hours, 15,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AND INSPECTIONS, LINE MAINTENANCE REPORTED L2 OPENABLE WINDOW VERY DIFFICULT TO CLOSE AND ENSURE SECURITY.  LEFT NO. 2 WINDOW SEAL REMOVED AND REPLACED WINDOW SEAL PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL (AMM)  56-11-11. ADJUSTMENT AND OPERATIONAL PER BOEING 767 AMM 56-11-02 SATISFACTORY.  PRESSURIZATION CHECK GOOD.
NO ADDITIONAL FAULTS NOTED.
